|Onxidrin and adrogel
Feb 28, 2003
Hi I am on an Hiv combo (viramune/viread/combivir) now and also on diabetic medications (avandia/glucophage). I have been using adrogel for over 5 years now and now I have added oxandrin in order to gain more weight. The doctor said I should do oxandrin for 3 months and then stop. I also asked him if I could stop adrogel at the same time. He said adrogel should be discontinued slowly. My question is would my body be able go back to normal if I stop androgel? When should I test my self again for my testosterone levels? tha
Response from Ms. Fields-Gardner
Topical testosterone (such as androgel) and oral anabolic testosterone analogues (such as oxandrin) are generally given for different circumstances. Topical testosterone is recommended to provide testosterone replacement at a "physiologic level," the level it would be expected for your body to have if it were making its own. Oral anabolic medications are generally given to enhance weight and body composition and don't replace the testosterone your body might normally make.
Cycling is recommended to allow your body to maintain the ability to produce your own hormones. By going off both at the same time without close supervision you can experience some of the "withdrawal" symptoms of depression and weight loss.
In some cases there are alternate cycles planned... while you are on one, you are off the other. The only problem with this plan is that you may be using the testosterone gel to replace what your body is no longer making. If that is the case you are more likely to be kept on the testosterone replacement therapy indefinitely while using the oral anabolic to shore up weight and body composition when it is needed.
of subcutaneous fat
- Sinus Infection After Licking Vagina Worried I Have HIV
- Tingling Lips After Rubbing Vagina Worried I Have HIV
- White Bumps After Handjob Worried I Have HIV
- White Tongue After Anal Sex Without Condom Does It Mean I Have HIV
- Gonorrhea That Cause Numbness
- How Can You Tell If A Person Has A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.